Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 148, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2012, 12:58 AM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 15, 2012, 1:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chautauqua County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 78 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4124 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS53 KICT 150558
SVRICT
KSC019-035-150630-
/O.NEW.KICT.SV.W.0148.120615T0558Z-120615T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1258 AM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WESTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINFIELD...
AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
DEXTER...ARKANSAS CITY...STROTHER FIELD AIRPORT AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9714 3726 9714 3746 9653 3730 9653
3730 9651 3699 9651
TIME...MOT...LOC 0557Z 338DEG 27KT 3724 9687
HAIL...<.75IN
WIND...60 MPH
$$
LAUGEMAN2 follow-up statements
762
WWUS53 KICT 150625
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
125 AM CDT FRI JUN 15 2012
KSC019-035-150630-
/O.CON.KICT.SV.W.0148.000000T0000Z-120615T0630Z/
CHAUTAUQUA KS-COWLEY KS-
125 AM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COWLEY AND
EXTREME WESTERN CHAUTAUQUA COUNTIES UNTIL 130 AM CDT...
AT 122 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHEAST OF BURDEN TO ARKANSAS CITY...
AND MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
DEXTER AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9714 3726 9714 3746 9653 3730 9653
3730 9651 3699 9651
TIME...MOT...LOC 0625Z 338DEG 27KT 3736 9663 3701 9707
HAIL...<.75IN
WIND...60 MPH
$$293
WWUS53 KICT 150630
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
130 AM CDT FRI JUN 15 2012
KSC019-035-150640-
/O.EXP.KICT.SV.W.0148.000000T0000Z-120615T0630Z/
CHAUTAUQUA KS-COWLEY KS-
130 AM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR COWLEY AND EXTREME WESTERN
CHAUTAUQUA COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3700 9714 3726 9714 3746 9653 3730 9653
3730 9651 3699 9651
TIME...MOT...LOC 0630Z 338DEG 27KT 3732 9661 3698 9705
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:36 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 14, 11:36 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1136 PM CDT THU JUN 14 2012 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU QUASI-LINEAR CONVECTIVE SYSTEM WILL CONTINUE MOVING SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. A TRAILING STRATIFORM RAIN SHIELD WITH OCCASIONAL LIGHTNING STRIKES WILL CONTINUE BEHIND THE LINE OF STORMS. MAIN THREAT WITH THE LINE WILL BE WIND GUSTS TO 35 KT AND HEAVY RAIN REDUCING VISIBILITIES TO IFR. WILL UTILIZE TEMPO OR PREVAILING TS AT HUT/ICT/CNU/SLN IN THE SHORT TERM. WINDS SHOULD RESUME SOUTHEASTERLY WITH SOME GUSTS DURING FRIDAY. ADDITIONAL CONVECTION COULD FORM OVER THE HIGH PLAINS IN THE PM/EVE BEFORE MOVING EAST OVERNIGHT. CONFIDENCE ON TIMING IS LOW REGARDING THIS CONVECTION REACHING OUR TAF SITES SO WILL LEAVE TS OUT FOR NOW. JMC && .PREV DISCUSSION... /ISSUED 942 PM CDT THU JUN 14 2012/ UPDATE... MATURE QUASI-LINEAR CONVECTIVE SYSTEM NOW IN PROGRESS FROM SOUTHWEST THROUGH CENTRAL AND NORTHEAST KS...WITH CLOUD TOPS OF -70 TO -77 CELSIUS. THE MCS WILL LIKELY CONTINUE TRACKING SOUTHEAST OVERNIGHT INTO THE 40 KNOT SOUTHERLY LOW-LEVEL JET. THE LOW-LEVEL JET WILL RESULT IN STRONG MOISTURE TRANSPORT NORTHWARD INTO THE STORM COMPLEX WHICH SHOULD SUSTAIN IT FOR MUCH OF THE NIGHT. LACK OF SHEAR MAY KEEP A LOT OF THE ACTIVITY SUB- SEVERE...HOWEVER WE SHOULD STILL BE ABLE TO GET SOME 60 MPH GUSTS ALONG THE LEADING EDGE OF STRONGER GUST FRONT SURGES. TORRENTIAL RAIN ALREADY BEING OBSERVED IN THE MOST INTENSE CORES IN CENTRAL KS AND WITH PRECIPITABLE WATER OF 1.5 TO 1.75 INCHES...THIS TREND SHOULD CONTINUE FOR SEVERAL MORE HOURS. HAVE BOOSTED RAIN CHANCES CONSIDERABLY OVERNIGHT GIVEN RECENT RADAR AND SHORT RANGE MODEL TRENDS. JMC PREV DISCUSSION... /ISSUED 631 PM CDT THU JUN 14 2012/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN CONCERN IS STRONG THUNDERSTORMS TONIGHT. THUNDERSTORMS WILL CONTINUE TO CONGEAL ACROSS WESTERN THRU NORTH CENTRAL KS THIS EVENING...AS LOW-LEVEL SOUTHERLY FLOW CONVERGES INTO A STALLED FRONTAL BOUNDARY. A FULL-FLEDGED MCS SHOULD BE IN PROGESS BY 01-02Z...AND THIS SHOULD PROPAGATE SOUTHEASTWARD INTO CENTRAL AND SOUTH CENTRAL KS THIS EVENING. HAVE UTILIZED TEMPO TS GROUPS AT RSL-SLN-HUT-ICT WITH SOME GUSTY WINDS AND HEAVY RAIN LIKELY ASSOCIATED WITH THE STORMS. NOT SURE IF THE MCS WILL SURVIVE AS FAR SOUTHEAST AS CNU BUT HAVE INSERTED A VCTS THERE LATE TONIGHT. SOME MID-HIGH CLOUDS COULD LINGER FRIDAY MORNING IN WAKE OF MCS. JMC PREV DISCUSSION... /ISSUED 332 PM CDT THU JUN 14 2012/ DISCUSSION... TONIGHT: TOUGH FORECAST WITH MODEL OUTPUT HIGHLY VARIABLE DUE TO DIFFERING MODEL CONVECTION TIMING/LOCATION. 1200 UTC NAM LOW LEVEL MOISTURE FIELDS ARE SUSPECT OUT OF THE BOX BASED ON OBSERVED DATA AND HAVE DOUBTS ABOUT EARLY INITIATION IT SUGGESTS. THE 1200 UTC GFS WAS NOT MUCH BETTER AS FRONT DID NOT LIT UP BY 1800 UTC. EVEN 0000 UTC ECMWF WAS OVERLY AGGRESSIVE. BASED ON 1200 UTC RAOBS...DECENT PLUME OF 850MB MOISTURE IS LOCATED OVER SOUTHWEST/WEST CENTRAL OK WITH MOISTURE STARTING TO POOL ALONG 850MB FRONT. DRIER AIR WAS LOCATED OVER EASTERN KS/NE OK. EXTREMELY WEAK SHORTWAVE EVIDENT IN WATER VAPOR/ACAR WINDS THIS MORNING OVER WESTERN COLORADO. AT 1800 UTC SURFACE FRONT HAD JUST PUSHED INTO THE NORTHWEST TIP OF KS. DO ANTICIPATE STORMS TO DEVELOP ALONG FRONT LATE AFTERNOON...AND PERSIST OVERNIGHT. GIVEN WEAK WAVE AND BETTER MOISTURE TO THE WEST...THINKING BEST CHANCES WILL BE IN CENTRAL KS WITH MCS PERSISTING OVERNIGHT ALONG LEADING THETA-E GRADIENT. NOT AT ALL CLEAR HOW FAR SOUTH STORMS WILL DEVELOP OVERNIGHT GIVEN WEAK FORCING...OUTFLOW DOMINATED STORMS AND WEAK FLOW ALOFT. COULD SEE ISOLATED HEAVY RAIN POTENTIAL ACROSS CENTRAL KS GIVEN EFFICIENT RAIN PRODUCING STORMS AND PRECIPITATION DURATION. GIVEN LARGE CAPE AND DEEP DRY ADIABATIC LAPSE RATES WITH COPIOUS DRY AIR ALOFT...MAIN THREAT WILL BE DAMAGING WINDS...ALTHOUGH LARGE HAIL WITH INITIAL STORM DEVELOPMENT CANNOT BE RULED OUT. ALSO CANNOT RULE OUT AN ISOLATED LANDSPOUT WITH A FAVORABLE OUTFLOW BOUNDARY INTERSECTION...GIVEN LOW LEVEL WIND PROFILE AND STEEP LAPSE RATES NEAR SURFACE. FRI-SUN: FRI COULD HAVE CONVECTIVE DEBRIS LINGERING DURING THE MORNING...MOST LIKELY IN EASTERN SECTIONS. WHILE STORMS ARE NOT LIKELY IN SUBSIDENCE IN WAKE OF MCS...LINGERING BOUNDARY COULD BE ENOUGH FOR NEW DEVELOPMENT...ESPECIALLY IN WESTERN SECTIONS. HOWEVER UNCLEAR WHERE THAT BOUNDARY WILL BE. NO CONFIDENCE IN MODEL SOLUTIONS GIVEN UNCERTAINTY IN THE NEAR TERM. BEST BET WOULD BE CENTRAL KS FRI NIGHT AS SURFACE BOUNDARY DRIFTS CLOSER...ESPECIALLY WHERE IT INTESECTS MCS OUTFLOW BOUNDARY. AGAIN SOUTHERN EXTENT IS PROBLEMATIC. ON SAT...CHANCES ARE MORE LIKELY ACROSS CENTRAL KS ONCE AGAIN IN THE VICINITY OF FRONT...ESPECIALLY SAT NIGHT. UNCLEAR HOW FAR SOUTH BOUNDARY WILL GO ON SUN AND OPTED TO KEEP MOST OF THE AREA DRY FOR NOW. MON-THU: STILL CONSIDERABLE UNCERTAINTY THIS PERIOD AS MODELS STUGGLE BADLY WITH LOCATION/TIMING OF SURFACE FRONT. BOTH ECMWF/GFS HAVE BEEN QUITE ERRATIC OVER THE PAST FEW RUNS...WITH VERY LOW CONFIDENCE IN ARRIVAL OF NEXT SIGNIFICANT COLD FRONT MIDWEEK. TEMPERATURES SHOULD REMAIN AT OR ABOVE NORMAL THROUGH MOST OF THIS PERIOD. AM NOT VERY CONFIDENT ON PRECIPITATION ARRIVING WED NIGHT...AND IT COULD BE A STRETCH EVEN ON THU DURING THE DAY. BEST GUESS AT THIS POINT WOULD BE THU NIGHT. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 89 70 91 / 80 30 10 10 HUTCHINSON 67 88 71 92 / 100 30 20 10 NEWTON 67 87 70 92 / 100 40 20 10 ELDORADO 67 87 69 91 / 90 30 10 10 WINFIELD-KWLD 70 89 71 92 / 70 20 10 10 RUSSELL 65 88 70 92 / 100 20 30 30 GREAT BEND 65 89 71 92 / 90 20 30 20 SALINA 67 87 72 91 / 100 30 30 30 MCPHERSON 67 87 71 91 / 100 30 20 20 COFFEYVILLE 69 90 70 91 / 50 10 10 10 CHANUTE 68 89 69 91 / 60 20 10 10 IOLA 67 88 68 91 / 60 20 10 10 PARSONS-KPPF 69 90 70 92 / 50 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 8:03 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 803 PM CDT THU JUN 14 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 803 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS CENTRAL AND MUCH OF SOUTH CENTRAL KANSAS THIS EVENING AND OVERNIGHT. DAMAGING WINDS ARE THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE WITH ANY ISOLATED STORMS EARLY THIS EVENING. THE STORMS WILL PRODUCE TORRENTIAL RAIN WHICH MAY OVERWHELM DRAINAGE SYSTEMS...RESULTING IN TEMPORARY STREET FLOODING. THE STORM COMPLEX MAY WEAKEN LATE TONIGHT AS IT MOVES ACROSS SOUTHEAST KANSAS...HOWEVER GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS MAY LINGER INTO FRIDAY MORNING ACROSS PART OF THE AREA. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS...HOWEVER THE BETTER CHANCE OF STRONG STORMS WILL BE FRIDAY EVENING ACROSS CENTRAL KANSAS. STRONG STORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT...PRIMARILY ACROSS CENTRAL KANSAS. STORMS COULD LINGER ACROSS PARTS OF SOUTHEAST KANSAS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FROM EARLY THIS EVENING INTO TONIGHT OVER CENTRAL AND MUCH OF SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jun 14, 10:49 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1049 PM CDT THU JUN 14 2012
KSZ052-053-068>070-082-083-091-092-150445-
BUTLER-CHASE-GREENWOOD-HARPER-HARVEY-KINGMAN-MARION-SEDGWICK-SUMNER-
1049 PM CDT THU JUN 14 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...CHASE...GREENWOOD...HARPER...HARVEY...
KINGMAN...MARION...SEDGWICK AND SUMNER COUNTIES...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF LINCOLNVILLE TO 24 MILES SOUTHWEST OF HARDTNER...AND
MOVING SOUTHEAST AT 55 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9836 3737 9835 3774 9781 3774 9770
3782 9770 3853 9663 3853 9640 3849 9635
3818 9635 3817 9595 3808 9596 3747 9706
3747 9715 3742 9715 3699 9789
TIME...MOT...LOC 0350Z 317DEG 46KT 3851 9679 3680 9898
MCGUIRESpecial weather statement, Jun 14, 11:46 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1146 PM CDT THU JUN 14 2012
KSZ053-069-070-083-091>093-150545-
BUTLER-CHASE-COWLEY-GREENWOOD-HARPER-SEDGWICK-SUMNER-
1146 PM CDT THU JUN 14 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...CHASE...COWLEY...GREENWOOD...HARPER...
SEDGWICK AND SUMNER COUNTIES...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF MATFIELD GREEN TO 6 MILES NORTH OF CLEARWATER TO
BYRON...AND MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9823 3763 9758 3830 9643 3829 9635
3818 9635 3817 9595 3802 9596 3760 9645
3760 9653 3754 9652 3699 9714
TIME...MOT...LOC 0446Z 308DEG 30KT 3819 9643 3757 9749
3687 9821
MCGUIRELocal storm report, Jun 15, 12:39 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1239 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM TSTM WND GST 4 E MATFIELD GREEN 38.16N 96.49W
06/14/2012 M63 MPH CHASE KS MESONET
&&
KEDLocal storm report, Jun 15, 12:43 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM TSTM WND DMG AUGUSTA 37.69N 96.98W
06/15/2012 BUTLER KS LAW ENFORCEMENT
LARGE TREE LIMBS DOWNED.
&&
KEDLocal storm report, Jun 15, 12:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1247 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST WELLINGTON AIRPORT 37.32N 97.39W
06/15/2012 M62 MPH SUMNER KS AWOS
&&
KEDLocal storm report, Jun 15, 12:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1250 AM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST WELLINGTON AIRPORT 37.32N 97.39W
06/15/2012 M60 MPH SUMNER KS AWOS
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:37 PM CDT | Special Weather Statement | ICT | Russell | 53 min |
| Jun 14, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Lincoln, Russell | 60 min |
| Jun 14, 9:06 PM CDT | Special Weather Statement | ICT | Barton, Lincoln | 54 min |
| Jun 14, 9:34 PM CDT | Special Weather Statement | ICT | Rice, Saline | 41 min |
| Jun 14, 10:05 PM CDT | Special Weather Statement | ICT | Kingman, McPherson, Marion, Reno | 40 min |
| Jun 14, 10:49 PM CDT | Special Weather Statement | ICT | Butler, Chase, Harper, Sedgwick, Sumner | 56 min |
| Jun 14, 11:46 PM CDT | Special Weather Statement | ICT | Butler, Greenwood, Sedgwick, Sumner | 59 min |
| Jun 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 32 min |
| Jun 15, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 28 min |
| Jun 15, 1:27 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 33 min |
| Jun 15, 1:34 AM CDT | Special Weather Statement | ICT | Chautauqua | 41 min |
| Jun 15, 1:57 AM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 48 min |
| Jun 15, 2:09 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 51 min |
| Jun 15, 2:58 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.